# SDR FDEA201310022376

- Difficulty date: October 2, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,951 hours, 15,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT ON RT WING LOWER SKIN PANEL OUTER WING ACCESS DOOR CUT OUT FOUND TWO HOLES NR 10 AND 20 WITH CRACK INDICATIONS.  REPAIRED IAW SRM 57-20-02 REPAIR 5 FIGURE 201 REVISION 53 AND EA 1- 5710-T0302944,  PART 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 117.
